(1969) The American Mathematical Monthly Vol. 76. Informa UK Limited
Reference Type | Journal (volume) | ||
---|---|---|---|
Journal | The American Mathematical Monthly | ||
Year | 1969 | Volume | < 76 > |
Publisher | Informa UK Limited | ||
Mindat Ref. ID | 12302585 | Long-form Identifier | mindat:1:5:12302585:4 |
GUID | 0 | ||
Full Reference | (1969) The American Mathematical Monthly Vol. 76. Informa UK Limited | ||
Plain Text | (1969) The American Mathematical Monthly Vol. 76. Informa UK Limited | ||
In | Informa UK Limited (1894 - 2020) The American Mathematical Monthly |
Contains
Page 1 of 2 | Next Page |
Page 1 of 2 | Next Page |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |